advertisement
Question
Posted by: Gilly | 2005/07/11

on Pill, but a VERY long period

Hi Doc, I've been on Minesse for over a year and now I have had a period for over two weeks (second time this has happened) with no end in sight. I have not missed any days and am on no medication. What are the possible causes and where to from here as I'm really feeling quite 'flat' and energy levels are sinking rapidly.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the hormone levels in Minesse are too low for you and you may need a stronger Pill. It could also be unrelated to the Pill, i.e. a problem with the uterus or cervix. I would suggest that you consult your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement